Saturday, September 24, 2011

Such is life.. thyroid blues, sore throat, and medication decision???

Hello everyone!!!  I hope everyone in blog world is doing good!!!!  Well I tried my best to not overeat this week since it was birthday... I could have done better, but I could have done worse ha ha!!!!      I ended up getting a sore throat/cold or whatever it is so my workout routine this week went down the drain :(      I did take my dogs for a walk though on Thursday and this morning so  I guess a little exercise is better then no exercise.     I am hoping that this cold go away soon, because I really want to get back on track this week!!!!  I have no excuses!!!    It is also nice that the wheather here in San Antonio seems to be cooling down a couple of degrees!!!!    I  don't know why lately I have been thinking about not having a thyroid so much.   I guess it's because my one year anniversary of having it removed is coming up next week.   It just strange how sometimes things repeat themselves.   Last year around this time I got sick, and it was right before my surgery so I was all stressed out about if my surgery was going to have to be postponed or not.  This year,  I guess all those memories resurfaced because..  I got a cold and it just made me thing of everything.    I guess it's part of being human, but I hate when I start feeling sorry for myself.    I also am trying to decide if I should switch the medication on I am on..  I told my doctor that sometimes the Synthroid makes my stomach upset.. So he told me I could try Levoxyl  because it doesn't have lactose..  Well,  I am hesitant because other then having some stomach troubles I have been feeling pretty good on the Synthroid.. I guess I  just don't want to try the Levoxyl and then go back to that place where I feel like I am struggling with feeling "normal"   ..  but I have been told it's the same medication just diffrent  fillers.. So I have maybe about  7 more pills of synthroid before I need to make a decision!!!!  Ugh.. I hate making decisions and not know what the outcome will be, especially when it has to do with how you feel..   


  1. I wonder how many mmg of Synthroid you are taking? fortunately i haven't noticed any upset stomachs...suggestion..drink a lot of water when you take it or throughout the day!

  2. I am currently taking .137 mcg of Synthroid or 1.37 mg. The upset stomach thing usually occurs when the increase my dosage or something like my body has to readjust, but once I adjust I don't seem to have as many problems. Yes, I have noticed that when I drink lots of water my stomach tends to not act up as much. I do need to be better about drinking more water though. I am thinking that I am kind of chicken to try a diffrent brand so I may just stick with the Synthroid unless I get daring!!! I think for me it may be because I have often wonderd if I have issues with lactose and Synthroid has lactose in it whereas the Levoxyl does not. However, if I do have issues with lactose it surely hasn't stopped me from eating cheese ha ha!!!


Adventures in weight loss

Created by MyFitnessPal - Free Calorie Counter